# SDR DALA2024032103573

- Difficulty date: March 15, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 56,007 hours, 39,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT CUSP ANGLE WAS FOUND ON STA Y=200 AND X=54 - 60. SUMMARY OF NRC 00713: CUSP ANGLE WAS ON STA Y=200 AND X=54 - 60 REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 3 REPAIR 3. (LP #0246718)
